MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION

CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION
Model Number 8110
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review is performed on each device reported in a mdr reportable event along with other methods of investigation as coded in this mdr report.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
 
Event or Problem Description
It was reported that a failure was observed during a planned preventative maintenance, recall remediation, or repair order service event.[[service type]];[plunger failure].There was no reported patient involvement.
 
Event or Problem Description
It was reported that a failure was observed during a planned preventative maintenance, recall remediation, or repair order service event.[depot repair];[plunger failure].There was no reported patient involvement.
 
Additional Manufacturer Narrative
Correction.Annex b : b21.Annex c : c21.Annex d : d16.Additional information : annex a :a0404.Annex b : b01.Annex c : c07.Annex d : d15.Annex g : g04070.

Brand Name
ALARIS SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key15154936
Report Number2016493-2022-170119
Device Sequence Number5234990
Product Code FRN
UDI-Device Identifier10885403423208
UDI-Public(01)10885403423208
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8110
Device Catalogue Number8110 ALARIS SYRINGE MODULE
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown